# SDR SWAA2013032013896

- Difficulty date: March 6, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 33,513 hours, 22,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rub Strip
- Part number: 149A755014
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RIGHT WING CUTOUT FOR FUEL PANEL 620FT, MATING SURFACE CORRODED.  REMOVED AND REPLACED RUB STRIP IAW SRM.
